Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Kazarian Maxim Eduardovich
(recent publications)
| by years | scientific publications | by types |

1. Maxim Kazarian, Sergey Lando, Dimitri Zvonkine, “Universal Cohomological Expressions for Singularities in Families of Genus 0 Stable Maps”, Int. Math. Res. Not. IMRN, 2018:22 (2018) , arXiv: 1512.03285  mathnet  crossref  mathscinet  isi (cited: 1)
2. P. Zograf, M. Kazarian, “Rationality in map and hypermap enumeration by genus”, St. Petersburg Math. J., 29:3 (2018), 439–445  mathnet  crossref  mathscinet  isi  elib  scopus

3. V. M. Buchstaber, S. M. Gusein-Zade, M. È. Kazarian, V. V. Kozlov, S. K. Lando, S. P. Novikov, D. O. Orlov, A. G. Khovanskii, “Viktor Anatol'evich Vassiliev (on his 60th birthday)”, Russian Math. Surveys, 71:6 (2016), 1153–1157  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

4. P. Dunin-Barkowski, M. Kazarian, N. Orantin, S. Shadrin, L. Spitz, “Polynomiality of Hurwitz numbers, Bouchard–Mariño conjecture, and a new proof of the ELSV formula”, Adv. Math., 279 (2015), 67–103  mathnet (cited: 2)  crossref  mathscinet  zmath  zmath  isi (cited: 11)  elib (cited: 3)  scopus (cited: 7)
5. M. È. Kazarian, S. K. Lando, “Combinatorial solutions to integrable hierarchies”, Russian Math. Surveys, 70:3 (2015), 453–482  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib  elib  scopus (cited: 1)
6. Maxim Kazarian, Peter Zograf, “Virasoro constraints and topological recursion for Grothendieck's dessin counting”, Lett. Math. Phys., 105:8 (2015), 1057–1084  mathnet  crossref  mathscinet  isi (cited: 27)  elib (cited: 4)  scopus

7. M. E. Kazarian, S. K. Lando, “Topological relations on Witten–Kontsevich and Hodge potentials”, Mosc. Math. J., 12:2 (2012), 397–411  mathnet  mathscinet  zmath  isi  elib  scopus

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019